MAUDE Adverse Event Report: ARTHREX, INC. KINGFIR SUTR RETVR TISS GRSPR W/SR HNDL; ACCESSORIES, ARTHROSCOPIC

ARTHREX, INC. KINGFIR SUTR RETVR TISS GRSPR W/SR HNDL; ACCESSORIES, ARTHROSCOPIC
Model Number KINGFIR SUTR RETVR TISS GRSPR W/SR HNDL
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 06/22/2022 it was reported by a distributor via sems that the clamp tip on the ar-13970sr kingfisher suture retriever, is broken.This was discovered during an unspecified procedure on (b)(6) 2022.Requested additional information.
 
Additional Manufacturer Narrative
Complaint confirmed.Upon visual inspection, it was noted that the upper moving jaw was broken off.The broken piece was not returned for investigation.The cause of this remains undetermined, however a probable cause can be attributed to prying/leveraging forces.

Brand Name
KINGFIR SUTR RETVR TISS GRSPR W/SR HNDL
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14978208
Report Number1220246-2022-05223
Device Sequence Number5690434
Product Code NBH
UDI-Device Identifier00888867015777
UDI-Public00888867015777
Combination Product (Y/N)N
Initial Reporter CountryDR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKINGFIR SUTR RETVR TISS GRSPR W/SR HNDL
Device Catalogue NumberAR-13970SR
Device Lot Number35744
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2022
Supplement Date Received by Manufacturer06/22/2022
Initial Report FDA Received Date07/11/2022
Supplement Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown